Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Child having fever, taken injections and antibiotic macpod 50, aflomac, dolphar 125 and dexona

my 6year old daughter has a fever from 6days we have taken injections , antibiotic macpod 50 syrup , aflomac, dolphar 125, as well tablet of dexona, she is not having any weekness she usually play and active just her body is hot, she dont have cold or cought or body pain or head ache nothing she is active just body will be hot usually in night time
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  634
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear,
welcome to Healthcare Magic plateform,
It may be simple viral fever Better child should be investigated for enteric fever . malaria. UTI
Hope you are guided better,
Answered: Sat, 15 Jun 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor